Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Husband,depression and sex
    avatar
    Anon_168275 posted:
    Can someone help me with my latest problem? Husband is on (some generic) Klonopin, Effexor, Lithium and Remeron. All lower dosages. No sex drive... NONE. Klonopin is 2mg/daily, remerom is 15mg at nighttime, elithium is 600mg daily and Effexor is not a high dose. Maybe 375?? Sorry, can't look as he is in kitchen. We have no sex life at all. Is this normal?
    Reply
     
    avatar
    itmatsb responded:
    Yes, it can be the medications or from his depression. Is his depression really gone? First of all, 375 is a very high dose of Effexor, unless you really mean 37.5 mg. Even that dose could affect his sex drive. I changed my Effexor to the upgraded Pristiq and got most of my sex drive back. Also 2mg of Klonopin is not a small amount. I take 0.5 mg of Klonopin for example. I'm not familiar with Lithium and Remeron. If your husband switched to Pristiq, he would have a higher dose than the 37.5 mg of Effexor, but it might let him taper off some of his Klonopin and Remeron. Plus it could help his depression which could also be a cause of the sex drive problem. Have him talk to his psychiatrist about his problem. That's the best solution.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.